# SDR 98ZZZX4269

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5LY
- Make and model: Conaer LA4200
- Aircraft serial: 474
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Support
- Part number: S4412001
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PILOT REPORTED NOSE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  INSPECTION OF NOSE LANDING GEAR WHEEL WELL REVEALED BROKEN UPPER NOSE L/G SUPPORT ASSEMBLY.  THIS PART IS THE VERY TOP SUPPORT TUBE THAT IS MOUNTED ACROSS THE WHEEL WELL.  INSPECTION OF THE BROKEN PART SHOWED VERY LITTLE CORROSION SO CAUSE OF BREAK MAY HAVE BEEN A HARD LANDING.
